EXTREMELY High Liver Enzymes....do I take the Toremifene?
- 02-04-2009, 06:14 PM
EXTREMELY High Liver Enzymes....do I take the Toremifene?
I took pplex for 3 week and it did nothing, so I switched to M-drol. I stopped taking it yesterday (day 8).
I had extremely huge reaction and anxiety to ephedra pill which has lasted 48+ hours.
Had a blood test and AST - 284 and ALT - 523. I have no appetite but I can't tell if its from the anxiety I have now, or from liver.
I need to PCT. My nuts are'nt smaller, its been 48hrs since my last Superdrol pill. My sex drive is still here. I'm just very anxious and look worn out.
My plan was Toremifene 90/60/60/30 and Reversitol 0/0/3/2/2/2/1
WHAT should I do consider my values are so high. I'm seeing a specialist tomorrow about my liver and having it examined in detail as this is off the charts for any heptatoxic drug.
Will toxic effects of toremifene outweigh the hormonal help or vise versa?
- 02-04-2009, 07:26 PM
funny how all these getting bigger threads have lots of responses but when it comes to serious health issues no one really knows
- 02-04-2009, 07:53 PM
Well I always tell people you should get a liver test if your cycle exceeds 4 weeks!
I suppose this really comes down to a matter of priorities. If you haven't been experiencing any symptoms of gynecomastia or testicular shrinkage and your main priority is your health give your body a break to recuperate then skip the PCT. Otherwise continue with PCT as normal.
Going without a PCT is less than ideal though it was common place back in the 60's when people took dianabol only cycles for 8 weeks.
What's more disturbing about this post is you did everything right, running support supplements and you barely exceeded 4 weeks and your liver enzymes are in the danger zone. There are people on this board bridging superdrol into phera for +6 weeks and don't have the foresight to get blood tests and may never know the damage they are doing to themselves.
02-04-2009, 08:10 PM
I hold my fingers crossed that everything will work out fine. A guy on a german board did everything "right", too, in terms of PCT and might have to take medication for the rest of his life because his blood lipids got messed up horribly.
You ask "Will toxic effects of toremifene outweigh the hormonal help or vise versa?" - you cannot expect anyone knows for sure.
02-04-2009, 08:12 PM
02-04-2009, 08:18 PM
02-04-2009, 08:29 PM
02-04-2009, 08:33 PM
one more question, had you worked out that morning before the blood draw?
I think in those shoes i'd skip the PCT at least for a few more days, and see about getting another set of blood draws for liver values. other than that I'd see about getting some SAM-e at a moderately high dose, as that should help a bit
02-04-2009, 08:42 PM
I feell like this anxiety is withdrawls from superdrol and ephedra pill. I feel like the ephedra pill hit me really hard because my liver is messed up I donno. I'm loosing my mind now.
I should at least take reversitol with AI's? Are these heptatoxic?
02-04-2009, 09:08 PM
not really hepatoxic, but processing anything extra can keep levels elevated. waiting another 3-4 days to start PCT isn't optimal, but if you can get another liver values test done then and its closer to normal then starting a regular PCT would seem better than trying anything more now
02-04-2009, 09:13 PM
02-04-2009, 09:50 PM
I hate to add to your concern, but if your prepared for another shock you should get your cholesterol checked also.
02-04-2009, 10:31 PM
I will say, however, with your elevated levels, I would get another panel done before making any final decision. Skewed liver function reading happen all the time for various reasons. Your anxiety could be the manifestation of the struggle that you're having on deciding the correct route.
Best advice, get more test and go from there.
Food for thought from a study that I just read… The web site is in the quote.
Because only minimal amounts of toremifene (about 10%) are excreted in urine, and because the pharmacokinetics of toremifene citrate and N-demethyltoremifene, an active metabolite of the drug, are not altered in patients with renal impairment, dosage adjustment is not necessary in such patients.1 10
Toremifene is extensively metabolized in the liver, and the drug is eliminated more slowly in patients with hepatic impairment (e.g., cirrhosis or fibrosis).1 10 In patients with hepatic impairment, toremifene should be used with caution and liver function should be monitored carefully
02-04-2009, 10:33 PM
you need a PCT but I would be straight up with your doctor in all honesty and see his recommendation on the toxicity it could have on your liver.......off hand I can't tell you how much more of an effect this could have on your liver.
02-04-2009, 10:59 PM
Wait till your liver enzymes return to normal and then get your testosterone values checked. If you haven't recovered naturally run a cycle of clomid.
02-04-2009, 11:08 PM
02-04-2009, 11:30 PM
02-05-2009, 12:30 AM
when you went for the blood work and the enzymes came back super high did they do a hepatitis check? are you getting a liver sonagram? my enzymes were never that high.
02-05-2009, 12:42 AM
Dam the pplex is straight rat poison.... what doses were u taking?
The LORD is my rock, my fortress, and my savior; my God is my rock, in whom I find protection. He is my shield, the power that saves me, and my place of safety.-Psalm 18:2
02-05-2009, 12:46 AM
02-05-2009, 12:52 AM
02-05-2009, 12:52 AM
02-05-2009, 12:57 AM
02-05-2009, 01:23 AM
02-05-2009, 12:33 PM
I just don't understand why they are so high...this is unhead of. I used milk thistle and liv52 i'm scared as f*ck
02-05-2009, 12:35 PM
your doctor didnt talk about getting you retested to make sure it wasn't an error? and he didn't send you someplace to get liver scans?
02-05-2009, 12:42 PM
02-05-2009, 12:49 PM
These levels are high, but fortuantely, if they were caused by the pplex and mdrol, they should come back down own their own over time. Many people do not and can not get blood work done while they run this stuff. I think if more people did, you would see more results like this. I have heard or seen several cases where liver values have been in the hundreds. But that is why we say ALWAYS use support supps. This cannot be stressed enough. If you are one of the lucky ones that it doesn't affect that bad, good, but I would be the one it DID affect. I would not take any more supps until this comes down and don't drink any alcohol.
02-05-2009, 12:59 PM
they are high but NOT that high.
Ive seen patients go home (asymptomatic ones) with enzymes in the 10,000s from the hospital and they are rechecked again in like 5-7 days.
If you needed a hospital, your MD would have sent you but theres little to be done there. Its just a matter of time till they return to baseline man.
do what you said (the reversitol) lay off all toxic stuff, try that liver flush I suggested as well, get them checked again, and whats the bilirubin (as someone else asked here )?
You WILL rebound back from this, you are young and the liver is VERY regenerative.
You have all our support here, chill out some, you WILL be fine dude. :-)
02-05-2009, 02:05 PM
I went back and read some of your plex thread. You have taken Plex, sdrol, Epi, 3ad, drank alcohol while on cycle, and that may not be all....I didn't finish reading. It does not surprise me that your liver values are this high. You may think you allowed enough time between cycles, but I will say you were not even close.....thus the reason the values are high. This is not a flame, but just a post to get you to realize what you really did. Also, you were around 140 when you started cycles? Not too smart IMO. Anyway, good luck. I think you need to lay off everything for a year!
Similar Forum Threads
- By bendin1140 in forum AnabolicsReplies: 2Last Post: 05-01-2010, 09:50 AM
- By bendin1140 in forum AnabolicsReplies: 0Last Post: 04-29-2010, 02:52 PM
- By rccratch in forum AnabolicsReplies: 22Last Post: 08-02-2009, 12:14 AM
- By Lunchbox_81 in forum SupplementsReplies: 7Last Post: 12-24-2008, 12:59 PM
- By redbishop123 in forum Male Anti-Aging MedicineReplies: 2Last Post: 12-24-2008, 12:02 AM